| Model Number |
1012455-08 |
| Medical Device Problem Codes |
Failure to Fold (1255); Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/30/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported that the procedure was to treat a right coronary artery.The 5.0x8mm nc trek balloon dilatation catheter was fully deflated when attempting to be withdrawn through the guiding catheter; however, was unsuccessful as resistance was felt with the guiding catheter.It noted the nc trek was fully deflated, but refolded winged with an irregular appearance.Both devices were removed together as one unit.There was no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.Based on the information provided, a definitive cause for the reported failure to fold (winged balloon) could not be determined; however, the reported difficulty removing the device appears to be related to circumstances of the procedure.Based on the results of the complaint investigation, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.